# SDR COMA0160720

- Difficulty date: September 13, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,270 hours, 18,483 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 0382
- Condition: Faulty
- Location: E/E Bay
- Part time: 7,787 hours, 7,697 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5241.  DURING TAKEOFF ROLL RECEIVED A CONFIGURATION SPOILER MESSAGE.  TAKEOFF WAS ABORTED AT 50 KTS AND RETURNED TO THE GATE.  REPLACED THE SPOILER ELECTRONIC CONTROL UNIT.
